Posted by: Girl | 2008-12-21


Hi doc.

WIthin the last week it seems that I have picked up some kind of vaginal infection. I' m not sure if it is just a yeast infection or something more. I have a watery, dark colored discharge, and though it is not alot, it smells terrible. It is also itchy. I am wondering what could have caused this? I have only one sexual partner and we have exclusively been together for 2 years. Could it be because I have also recently stopped taking my contraceptive pill? And because it' s summer, I' ve been swimming quite alot recently, I don' t know if that could have perhaps caused it. The last thing that I think could have possibly caused it was a new type of condom that we used, the condoms have a warming lubricant. Could you please advise me on what this might be and what I can do about it?


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The discharge you describe is not typical of thrush. It is unlikely that stopping the Pill or swimming would have caused it. It is possible that you have an allergy to the condoms, but the best thing would be to see your doctor to make a diagnosis.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.